# SDR REXA2024102501002

- Difficulty date: October 19, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 20R BETWEEN FS 349 AND FS 364 IS HEAVILY CORRODED INSTALLED NEW INTERCOSTAL P/N: SH670-31994-1. STRG# 20 ON F.S. 349. TO F.S. 364 IAW CRJ 900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01.
